zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The combined Laplace transform and new homotopy perturbation methods for stiff systems of odes. (English) Zbl 1252.34018
Summary: We propose new technique for solving stiff system of ordinary differential equations. This algorithm is based on Laplace transform and homotopy perturbation methods. The new technique is applied to solving two mathematical models of stiff problem. We show that the present approach is relatively easy, efficient and highly accurate.

34A45Theoretical approximation of solutions of ODE
34A25Analytical theory of ODE (series, transformations, transforms, operational calculus, etc.)
Full Text: DOI
[1] Flaherty, J. E.; Omalley, R. E.: The numerical solution of boundary value problems for stiff differential equations, Math. comput. 31, 66-93 (1997) · Zbl 0402.65049 · doi:10.2307/2005781
[2] Bui, T. D.; Bui, T. R.: Numerical methods for extremely stiff systems of ordinary differential equations, Appl. math. Modell. 3, 355-358 (1979) · Zbl 0438.65074 · doi:10.1016/S0307-904X(79)80042-6
[3] Butcher, J. C.: Numerical methods for ordinary differential equations, (2003) · Zbl 1040.65057
[4] Ixaru, L. Gr.; Berghe, G. Vanden; De Meyer, H.: Frequency evaluation in exponential Fitting multistep algorithms for odes, J. comput. Appl. math. 140, 423-434 (2000) · Zbl 0996.65075 · doi:10.1016/S0377-0427(01)00474-5
[5] P. Kaps, Rosenbrock-type methods, in: G. Dahlquist, R. Jeltsch, (Eds.), Numerical methods for stiff initial value problems, Berich Nr. 9, Inst. Fur Geometric und Practische Mathematik der RWTH Aachen, 1981.
[6] He, J. H.: Homotopy perturbation technique, Comput. methods appl. Mech. eng. 178, 257-262 (1999) · Zbl 0956.70017
[7] He, J. H.: The homotopy perturbation method for nonlinear oscillators with discontinuities, Appl. math. Comput. 151, 287-292 (2004) · Zbl 1039.65052 · doi:10.1016/S0096-3003(03)00341-2
[8] He, J. H.: Application of homotopy perturbation method to nonlinear wave equations, Chaos soliton. Fract. 26, 695-700 (2005) · Zbl 1072.35502 · doi:10.1016/j.chaos.2005.03.006
[9] He, J. H.: Homotopy perturbation method for solving boundary value problems, Phys. lett. A 350, 87-88 (2006) · Zbl 1195.65207 · doi:10.1016/j.physleta.2005.10.005
[10] Biazar, J.; Ghazvini, H.: Exact solutions for nonlinear Schrödinger equations by he’s homotopy perturbation method, Phys. lett. A 366, 79-84 (2007) · Zbl 1203.65207 · doi:10.1016/j.physleta.2007.01.060
[11] Ganji, D. D.: The application of he’s homotopy perturbation method to nonlinear equations arising in heat transfer, Phys. lett. A 355, 337-341 (2006) · Zbl 1255.80026
[12] Odibat, Z.; Momani, S.: Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order, Chaos. soliton. Fract. 36, 167-174 (2008) · Zbl 1152.34311 · doi:10.1016/j.chaos.2006.06.041
[13] Cveticanin, L.: Homotopy perturbation method for pure nonlinear differential equation, Chaos. soliton. Fract. 30, 1221-1230 (2006) · Zbl 1142.65418 · doi:10.1016/j.chaos.2005.08.180
[14] Aminikhah, H.; Hemmatnezhad, M.: An efficient method for quadratic Riccati differential equation, Commun. nonlinear sci. Numer. simul. 15, 835-839 (2010) · Zbl 1221.65193 · doi:10.1016/j.cnsns.2009.05.009
[15] Aminikhah, H.; Biazar, J.: A new HPM for ordinary differential equations, Numer. methods partial differ. Equat. 26, 480-489 (2009) · Zbl 1185.65129 · doi:10.1002/num.20413
[16] Yıldırım, A.; Koçak, H.: Homotopy perturbation method for solving the space-time fractional advection -- dispersion equation, Adv. water res. 32, 1711-1716 (2009)
[17] Berberler, M. E.; Yıldırım, A.: He’s homotopy perturbation method for solving the shock wave equation, Appl. anal. 88, 997-1004 (2009) · Zbl 1172.76042 · doi:10.1080/00036810903114767
[18] Aminikhah, H.: An analytical approximation for solving nonlinear Blasius equation by NHPM, Numer. methods partial differ. Equat. 26, 1291-1299 (2010) · Zbl 05814511